# SDR SWAA2013112122644

- Difficulty date: October 26, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C2658
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT CAN INBD WORN.  R & R SLAT CAN IAW EA.
